# SDR UALA2009031000008

- Difficulty date: December 31, 2008
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,911 hours, 8,269 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: 36 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 36 ABC.  REPLACED EMERGENCY LIGHT AT 36ABC.
